I am a 31 year old woman who has had tinnitus for almost 6 months, the onset resulted in deep depression and anxiety and I was put on 225 mg of venlafaxine/Effexor.
Unfortunately it didn't help me enough and I had some very harsh side effects, so I have had to switch my AD and come off venlafaxine.
I tapered gradually/slowly and didn't have any harsh withdrawal symptoms before removing the drug completely. Then I became quite nauseous, tired, had insomnia, neck pains and was very dizzy and feeling sick overall. Oddly enough the first few days after removing the drug completely my T was as silent as ever, and I really hoped it stayed that way. It has been 9 days since I removed the venlafaxine completely and the withdrawal symptoms are slowly beginning to go away, BUT my T seems to have spiked now and has been quite intrusive these last few days... my ears have also been vibrating more, which is an extra psychical vibration that I usually only experience during my period, but it has been very present during this withdrawal, and it is driving me insane!
Could it be the withdrawal causing this increase, and will it go down again? If so, when? I must admit that I am scared that the withdrawal has caused permanent damage on my T.